Alert archive / Alaska / Gale Warnings in 2007
Gale Warning 574, NWS Anchorage, AK
NWS Anchorage, AK issued this gale warning at Aug 31, 2007, 11:00 AM AKDT. It was in force for 24 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Aug 31, 2007, 11:00 AM AKDT (19:00 UTC)
- Expired
- Sep 1, 2007, 11:00 AM AKDT
- In force
- 24 hr
- Issued by
- NWS Anchorage, AK
The text
As transmitted, in the capitals the NWS used until 2016.
000 FZAK52 PAFC 312336 CWFALU COASTAL WATERS FORECAST FOR SOUTHWEST ALASKA NATIONAL WEATHER SERVICE ANCHORAGE ALASKA 400 PM ADT FRI AUG 31 2007 MARINE FORECAST FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS UP TO 100 NM OUT. WIND FORECASTS REFLECT THE PREDOMINANT SPEED AND DIRECTION EXPECTED. SEA FORECASTS REPRESENT AN AVERAGE OF THE HIGHEST ONE-THIRD OF THE COMBINED WIND WAVE AND SWELL HEIGHT. PKZ199-011400- .SYNOPSIS FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS... A 1010 MB LOW 175 NM SOUTH OF ADAK WILL MOVE SOUTHEAST AND OUT OF THE AREA FRI NIGHT. A 1008 MB LOW 250 NM SOUTHWEST OF SHEMYA SAT MORNING WILL MOVE TO 125 NM NORTHWEST OF DUTCH HARBOR AND STRENGTHEN TO 988 MB SUN AFTERNOON. $$ PKZ150-011400- COASTAL WATERS SOUTH OF THE ALASKA PENINSULA SITKINAK TO CASTLE CAPE 400 PM ADT FRI AUG 31 2007 .TONIGHT...VARIABLE WIND 10 KT. SEAS 2 FT. .SAT...VARIABLE WIND 10 KT. SEAS 2 FT. .SAT NIGHT...SE WIND 10 KT. SEAS 2 FT. .SUN...S WIND 15 KT. SEAS 3 FT. .SUN NIGHT...S WIND 30 KT. SEAS 7 FT. .MON...SW WIND 30 KT. SEAS 11 FT. .TUE...W WIND 25 KT. SEAS 12 FT. .WED...W WIND 20 KT. SEAS 10 FT. $$ PKZ155-011400- COASTAL WATERS SOUTH OF THE ALASKA PENINSULA CASTLE CAPE TO CAPE SARICHEF 400 PM ADT FRI AUG 31 2007 .TONIGHT...N WIND 15 KT. SEAS 4 FT. .SAT...NW WIND 15 KT. SEAS 4 FT. .SAT NIGHT...VARIABLE WIND 10 KT. SEAS 4 FT. .SUN...S WIND 30 KT. SEAS 7 FT. .SUN NIGHT...SW WIND 35 KT. SEAS 14 FT. .MON...SW WIND 35 KT. SEAS 18 FT. .TUE...W WIND 20 KT. SEAS 10 FT. .WED...W WIND 20 KT. SEAS 6 FT. $$ PKZ160-011400- BRISTOL BAY WATERS CAPE NEWENHAM TO PORT HEIDEN 400 PM ADT FRI AUG 31 2007 .TONIGHT...N WIND 20 KT. SEAS 5 FT. PATCHY FOG. .SAT...NW WIND 15 KT. SEAS 4 FT. PATCHY FOG. .SAT NIGHT...W WIND 15 KT. SEAS 4 FT. PATCHY FOG. .SUN...VARIABLE WIND 10 KT. SEAS 2 FT. .SUN NIGHT...SE WIND 35 KT. SEAS 8 FT. .MON...E WIND 25 KT. SEAS 8 FT. .TUE...N WIND 20 KT. SEAS 4 FT. .WED...W WIND 20 KT. SEAS 5 FT. $$ PKZ165-011400- PORT HEIDEN TO CAPE SARICHEF 400 PM ADT FRI AUG 31 2007 .TONIGHT...NW WIND 15 KT. SEAS 4 FT. PATCHY FOG. .SAT...NW WIND 15 KT. SEAS 4 FT. PATCHY FOG. .SAT NIGHT...VARIABLE WIND 10 KT. SEAS 3 FT. PATCHY FOG. .SUN...E WIND 20 KT. SEAS 4 FT. .SUN NIGHT...NE WIND 30 KT. SEAS 8 FT. .MON...NE WIND 25 KT. SEAS 7 FT. .TUE...NW WIND 20 KT. SEAS 4 FT. .WED...W WIND 15 KT. SEAS 5 FT. $$ PKZ180-011400- SOUTHWEST ALASKA WATERS CAPE NEWENHAM TO DALL POINT 400 PM ADT FRI AUG 31 2007 .TONIGHT...NW WIND 15 KT. SEAS 4 FT. PATCHY FOG. .SAT...NW WIND 10 KT. SEAS 3 FT. PATCHY FOG. .SAT NIGHT...VARIABLE WIND 10 KT. SEAS 2 FT. PATCHY FOG. .SUN...W WIND 10 KT. SEAS 2 FT. .SUN NIGHT...NE WIND 20 KT. SEAS 6 FT. .MON...N WIND 20 KT. SEAS 7 FT. .TUE...N WIND 20 KT. SEAS 5 FT. .WED...W WIND 15 KT. SEAS 3 FT. $$ PKZ170-011400- EASTERN ALEUTIANS CAPE SARICHEF TO NIKOLSKI 400 PM ADT FRI AUG 31 2007 .TONIGHT...VARIABLE WIND 10 KT. SEAS 4 FT. PATCHY FOG. .SAT...VARIABLE WIND 10 KT. SEAS 4 FT. PATCHY FOG. .SAT NIGHT...S WIND 20 KT. SEAS 4 FT. PATCHY FOG. .SUN...SE WIND 35 KT. SEAS 9 FT. .SUN NIGHT...NW WIND 35 KT. SEAS 15 FT. .MON...NW WIND 25 KT. SEAS 14 FT. .TUE...NW WIND 20 KT. SEAS 7 FT. .WED...W WIND 20 KT. SEAS 6 FT. $$ PKZ171-011400- UNALASKA BAY 400 PM ADT FRI AUG 31 2007 .TONIGHT...VARIABLE WIND 10 KT. SEAS 2 FT. PATCHY FOG. .SAT...VARIABLE WIND 10 KT. SEAS 2 FT. .SAT NIGHT...VARIABLE WIND 10 KT. SEAS 2 FT. PATCHY FOG. .SUN...SE WIND 15 KT. SEAS 2 FT. .SUN NIGHT...N WIND 20 KT. SEAS 4 FT. .MON...N WIND 20 KT. SEAS 6 FT. .TUE...NW WIND 15 KT. SEAS 6 FT. .WED...VARIABLE WIND 10 KT. SEAS 2 FT. $$ PKZ172-011400- EASTERN ALEUTIANS NIKOLSKI TO ADAK 400 PM ADT FRI AUG 31 2007 ...GALE WARNING SATURDAY NIGHT... .TONIGHT...VARIABLE WIND 10 KT. SEAS 5 FT. PATCHY FOG. .SAT...VARIABLE WIND 10 KT. SEAS 5 FT. PATCHY FOG. RAIN. .SAT NIGHT...E WIND 35 KT. SEAS 8 FT. RAIN. .SUN...NW WIND 30 KT. SEAS 12 FT. .SUN NIGHT...NW WIND 25 KT. SEAS 10 FT. .MON...NW WIND 20 KT. SEAS 7 FT. .TUE...W WIND 20 KT. SEAS 5 FT. .WED...W WIND 20 KT. SEAS 7 FT. $$ PKZ175-011400- WESTERN ALEUTIANS ADAK TO KISKA 400 PM ADT FRI AUG 31 2007 ...GALE WARNING SATURDAY NIGHT... .TONIGHT...VARIABLE WIND 10 KT IN THE EVENING. SEAS 4 FT. PATCHY FOG. .SAT...E WIND 25 KT. SEAS 6 FT. PATCHY FOG. RAIN. .SAT NIGHT...N WIND 35 KT. SEAS 8 FT. RAIN. .SUN...NW WIND 20 KT. SEAS 7 FT. .SUN NIGHT...NW WIND 20 KT. SEAS 8 FT. .MON...NW WIND 20 KT. SEAS 8 FT. .TUE...W WIND 25 KT. SEAS 7 FT. .WED...SW WIND 30 KT. SEAS 9 FT. $$ PKZ176-011400- WESTERN ALEUTIANS KISKA TO ATTU 400 PM ADT FRI AUG 31 2007 .TONIGHT...S WIND 15 KT. SEAS 4 FT. PATCHY FOG. .SAT...VARIABLE WIND 10 KT. SEAS 4 FT. PATCHY FOG. RAIN. .SAT NIGHT...NW WIND 20 KT. SEAS 5 FT. .SUN...NW WIND 25 KT. SEAS 7 FT. .SUN NIGHT...NW WIND 20 KT. SEAS 8 FT. .MON...W WIND 15 KT. SEAS 6 FT. .TUE...W WIND 25 KT. SEAS 8 FT. .WED...SW WIND 30 KT. SEAS 9 FT. $$ PKZ185-011400- ST MATTHEW ISLAND WATERS 400 PM ADT FRI AUG 31 2007 .TONIGHT...VARIABLE WIND 10 KT. SEAS 3 FT. PATCHY FOG. .SAT...VARIABLE WIND 10 KT. SEAS 2 FT. PATCHY FOG. .SAT NIGHT...SE WIND 15 KT. SEAS 3 FT. PATCHY FOG. .SUN...VARIABLE WIND 10 KT. SEAS 3 FT. .SUN NIGHT...NE WIND 15 KT. SEAS 4 FT. .MON...VARIABLE WIND 10 KT. SEAS 4 FT. .TUE...SE WIND 20 KT. SEAS 5 FT. .WED...E WIND 20 KT. SEAS 5 FT. $$ PKZ179-011400- PRIBILOF ISLANDS NEAR-SHORE WATERS 400 PM ADT FRI AUG 31 2007 .TONIGHT...NW WIND 10 KT. SEAS 2 FT. AREAS OF FOG. .SAT...VARIABLE WIND 10 KT. SEAS 2 FT. AREAS OF FOG. .SAT NIGHT...SE WIND 15 KT. SEAS 4 FT. PATCHY FOG. .SUN...E WIND 20 KT. SEAS 6 FT. .SUN NIGHT...NE WIND 20 KT. SEAS 6 FT. .MON...N WIND 20 KT. SEAS 8 FT. .TUE...NW WIND 15 KT. SEAS 4 FT. .WED...VARIABLE WIND 10 KT. SEAS 3 FT. $$
3 follow-up statements
000 FZAK52 PAFC 011150 CWFALU COASTAL WATERS FORECAST FOR SOUTHWEST ALASKA NATIONAL WEATHER SERVICE ANCHORAGE ALASKA 350 AM ADT SAT SEP 1 2007 MARINE FORECAST FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS UP TO 100 NM OUT. WIND FORECASTS REFLECT THE PREDOMINANT SPEED AND DIRECTION EXPECTED. SEA FORECASTS REPRESENT AN AVERAGE OF THE HIGHEST ONE-THIRD OF THE COMBINED WIND WAVE AND SWELL HEIGHT. PKZ199-020200- .SYNOPSIS FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS... A 1009 MB LOW 300 NM SOUTHWEST OF SHEMYA SAT MORNING MOVES TO 80 NM SOUTH OF ATKA LATE SAT NIGHT AS IT STRENGTHENS TO 999 MB. THE LOW FURTHER STRENGTHENS TO 991 MB 140 NM SOUTHWEST OF DUTCH HARBOR SUN AFTERNOON AND TO 988 MB 60 NM NORTHEAST OF DUTCH HARBOR LATE SUN NIGHT. $$ PKZ150-020200- COASTAL WATERS SOUTH OF THE ALASKA PENINSULA SITKINAK TO CASTLE CAPE 350 AM ADT SAT SEP 1 2007 .TODAY...VARIABLE WIND 10 KT. SEAS 2 FT. .TONIGHT...VARIABLE WIND 10 KT. SEAS 2 FT. .SUN...S WIND 15 KT. SEAS 3 FT. .SUN NIGHT...SE WIND 25 KT. SEAS 7 FT. .MON...S WIND 30 KT. SEAS 11 FT. .TUE...W WIND 30 KT. SEAS 12 FT. .WED...W WIND 25 KT. SEAS 10 FT. $$ PKZ155-020200- COASTAL WATERS SOUTH OF THE ALASKA PENINSULA CASTLE CAPE TO CAPE SARICHEF 350 AM ADT SAT SEP 1 2007 .TODAY...N WIND 15 KT. SEAS 4 FT. .TONIGHT...NW WIND 15 KT. SEAS 4 FT. .SUN...VARIABLE WIND 10 KT BECOMING S 25 KT IN THE AFTERNOON. SEAS 7 FT. RAIN. .SUN NIGHT...S WIND 35 KT. SEAS 12 FT. .MON...SW WIND 35 KT. SEAS 15 FT. .TUE...W WIND 30 KT. SEAS 12 FT. .WED...W WIND 25 KT. SEAS 10 FT. $$ PKZ160-020200- BRISTOL BAY WATERS CAPE NEWENHAM TO PORT HEIDEN 350 AM ADT SAT SEP 1 2007 .TODAY...NW WIND 15 KT. SEAS 3 FT. PATCHY FOG. .TONIGHT...NW WIND 15 KT. SEAS 4 FT. .SUN...VARIABLE WIND 10 KT. SEAS 3 FT. .SUN NIGHT...SE WIND 30 KT. SEAS 6 FT. .MON...E WIND 30 KT. SEAS 8 FT. .TUE...NW WIND 20 KT. SEAS 6 FT. .WED...W WIND 20 KT. SEAS 6 FT. $$ PKZ165-020200- PORT HEIDEN TO CAPE SARICHEF 350 AM ADT SAT SEP 1 2007 .TODAY...NW WIND 15 KT. SEAS 4 FT. PATCHY FOG. .TONIGHT...VARIABLE WIND 10 KT. SEAS 3 FT. .SUN...VARIABLE WIND 10 KT BECOMING SE 20 KT IN THE AFTERNOON. SEAS 5 FT. .SUN NIGHT...SE WIND 30 KT. SEAS 8 FT. .MON...N WIND 30 KT. SEAS 8 FT. .TUE...W WIND 30 KT. SEAS 8 FT. .WED...SW WIND 20 KT. SEAS 6 FT. $$ PKZ180-020200- SOUTHWEST ALASKA WATERS CAPE NEWENHAM TO DALL POINT 350 AM ADT SAT SEP 1 2007 .TODAY...NW WIND 10 KT. SEAS 3 FT. PATCHY FOG. .TONIGHT AND SUN...VARIABLE WIND 10 KT. SEAS 2 FT. .SUN NIGHT...NE WIND 20 KT. SEAS 4 FT. .MON...NE WIND 25 KT. SEAS 7 FT. .TUE...N WIND 20 KT. SEAS 6 FT. .WED...NW WIND 15 KT. SEAS 4 FT. $$ PKZ170-020200- EASTERN ALEUTIANS CAPE SARICHEF TO NIKOLSKI 350 AM ADT SAT SEP 1 2007 ...GALE WARNING SUNDAY... .TODAY...N WIND 10 KT. SEAS 3 FT. PATCHY FOG. .TONIGHT...S WIND 15 KT. SEAS 4 FT. RAIN. .SUN...SE WIND 35 KT. SEAS 9 FT. RAIN. .SUN NIGHT...W WIND 35 KT. SEAS 14 FT. .MON...NW WIND 30 KT. SEAS 12 FT. .TUE...W WIND 25 KT. SEAS 9 FT. .WED...W WIND 20 KT. SEAS 8 FT. $$ PKZ171-020200- UNALASKA BAY 350 AM ADT SAT SEP 1 2007 ...GALE WARNING SUNDAY... .TODAY...N WIND 10 KT. SEAS 2 FT. .TONIGHT...VARIABLE WIND 10 KT. SEAS 2 FT. RAIN. .SUN...SE WIND 20 KT BECOMING E 35 KT IN THE AFTERNOON. SEAS 5 FT. RAIN. .SUN NIGHT...W WIND 20 KT. SEAS 6 FT. .MON...NW WIND 30 KT. SEAS 7 FT. .TUE...W WIND 20 KT. SEAS 4 FT. .WED...W WIND 15 KT. SEAS 3 FT. $$ PKZ172-020200- EASTERN ALEUTIANS NIKOLSKI TO ADAK 350 AM ADT SAT SEP 1 2007 ...GALE WARNING SUNDAY... .TODAY...VARIABLE WIND 15 KT. SEAS 4 FT. PATCHY FOG. .TONIGHT...SE WIND INCREASING TO 30 KT AFTER MIDNIGHT. SEAS BUILDING TO 10 FT. RAIN. .SUN...NW WIND 35 KT. SEAS 12 FT. RAIN. .SUN NIGHT...NW WIND 25 KT. SEAS 10 FT. .MON...NW WIND 25 KT. SEAS 8 FT. .TUE...W WIND 25 KT. SEAS 9 FT. .WED...SW WIND 20 KT. SEAS 7 FT. $$ PKZ175-020200- WESTERN ALEUTIANS ADAK TO KISKA 350 AM ADT SAT SEP 1 2007 ...SMALL CRAFT ADVISORY TONIGHT... .TODAY...VARIABLE WIND 15 KT BECOMING S 20 KT IN THE AFTERNOON. SEAS 5 FT. PATCHY FOG. RAIN. .TONIGHT...NE WIND 25 KT BECOMING NW AFTER MIDNIGHT. SEAS 8 FT. PATCHY FOG. RAIN. .SUN...NW WIND 20 KT. SEAS 7 FT. PATCHY FOG. .SUN NIGHT...NW WIND 20 KT. SEAS 8 FT. .MON...W WIND 20 KT. SEAS 7 FT. .TUE...W WIND 25 KT. SEAS 8 FT. .WED...SW WIND 30 KT. SEAS 9 FT. $$ PKZ176-020200- WESTERN ALEUTIANS KISKA TO ATTU 350 AM ADT SAT SEP 1 2007 ...SMALL CRAFT ADVISORY SUNDAY... .TODAY...S WIND 15 KT. SEAS 4 FT. PATCHY FOG. RAIN. .TONIGHT...NW WIND 20 KT. SEAS 5 FT. PATCHY FOG. .SUN...NW WIND 25 KT. SEAS 7 FT. PATCHY FOG. .SUN NIGHT...NW WIND 20 KT. SEAS 8 FT. .MON...W WIND 20 KT. SEAS 6 FT. .TUE...W WIND 25 KT. SEAS 8 FT. .WED...S WIND 25 KT. SEAS 7 FT. $$ PKZ185-020200- ST MATTHEW ISLAND WATERS 350 AM ADT SAT SEP 1 2007 .TODAY...VARIABLE WIND 10 KT. SEAS 2 FT. PATCHY FOG. .TONIGHT...SW WIND 15 KT. SEAS 3 FT. .SUN AND SUN NIGHT...VARIABLE WIND 10 KT. SEAS 3 FT. .MON...NW WIND 15 KT. SEAS 5 FT. .TUE AND WED...VARIABLE WIND 10 KT. SEAS 3 FT. $$ PKZ179-020200- PRIBILOF ISLANDS NEAR-SHORE WATERS 350 AM ADT SAT SEP 1 2007 .TODAY...NW WIND 10 KT. SEAS 2 FT. AREAS OF FOG. .TONIGHT...VARIABLE WIND 10 KT. SEAS 2 FT. .SUN...SE WIND 15 KT. SEAS 4 FT. RAIN. .SUN NIGHT...NE WIND 25 KT. SEAS 6 FT. .MON...N WIND 25 KT. SEAS 8 FT. .TUE...SW WIND 20 KT. SEAS 6 FT. .WED...VARIABLE WIND 10 KT. SEAS 3 FT. $$
000 FZAK52 PAFC 011206 AAA CWFALU COASTAL WATERS FORECAST FOR SOUTHWEST ALASKA NATIONAL WEATHER SERVICE ANCHORAGE ALASKA 405 AM ADT SAT SEP 1 2007 UPDATED ZONE 155 HEADLINE MARINE FORECAST FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS UP TO 100 NM OUT. WIND FORECASTS REFLECT THE PREDOMINANT SPEED AND DIRECTION EXPECTED. SEA FORECASTS REPRESENT AN AVERAGE OF THE HIGHEST ONE-THIRD OF THE COMBINED WIND WAVE AND SWELL HEIGHT. PKZ199-020200- .SYNOPSIS FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS... A 1009 MB LOW 300 NM SOUTHWEST OF SHEMYA SAT MORNING MOVES TO 80 NM SOUTH OF ATKA LATE SAT NIGHT AS IT STRENGTHENS TO 999 MB. THE LOW FURTHER STRENGTHENS TO 991 MB 140 NM SOUTHWEST OF DUTCH HARBOR SUN AFTERNOON AND TO 988 MB 60 NM NORTHEAST OF DUTCH HARBOR LATE SUN NIGHT. $$ PKZ150-020200- COASTAL WATERS SOUTH OF THE ALASKA PENINSULA SITKINAK TO CASTLE CAPE 350 AM ADT SAT SEP 1 2007 .TODAY...VARIABLE WIND 10 KT. SEAS 2 FT. .TONIGHT...VARIABLE WIND 10 KT. SEAS 2 FT. .SUN...S WIND 15 KT. SEAS 3 FT. .SUN NIGHT...SE WIND 25 KT. SEAS 7 FT. .MON...S WIND 30 KT. SEAS 11 FT. .TUE...W WIND 30 KT. SEAS 12 FT. .WED...W WIND 25 KT. SEAS 10 FT. $$ PKZ155-020200- COASTAL WATERS SOUTH OF THE ALASKA PENINSULA CASTLE CAPE TO CAPE SARICHEF 405 AM ADT SAT SEP 1 2007 ...SMALL CRAFT ADVISORY SUNDAY... .TODAY...N WIND 15 KT. SEAS 4 FT. .TONIGHT...NW WIND 15 KT. SEAS 4 FT. .SUN...VARIABLE WIND 10 KT BECOMING S 25 KT IN THE AFTERNOON. SEAS 7 FT. RAIN. .SUN NIGHT...S WIND 35 KT. SEAS 12 FT. .MON...SW WIND 35 KT. SEAS 15 FT. .TUE...W WIND 30 KT. SEAS 12 FT. .WED...W WIND 25 KT. SEAS 10 FT. $$ PKZ160-020200- BRISTOL BAY WATERS CAPE NEWENHAM TO PORT HEIDEN 350 AM ADT SAT SEP 1 2007 .TODAY...NW WIND 15 KT. SEAS 3 FT. PATCHY FOG. .TONIGHT...NW WIND 15 KT. SEAS 4 FT. .SUN...VARIABLE WIND 10 KT. SEAS 3 FT. .SUN NIGHT...SE WIND 30 KT. SEAS 6 FT. .MON...E WIND 30 KT. SEAS 8 FT. .TUE...NW WIND 20 KT. SEAS 6 FT. .WED...W WIND 20 KT. SEAS 6 FT. $$ PKZ165-020200- PORT HEIDEN TO CAPE SARICHEF 350 AM ADT SAT SEP 1 2007 .TODAY...NW WIND 15 KT. SEAS 4 FT. PATCHY FOG. .TONIGHT...VARIABLE WIND 10 KT. SEAS 3 FT. .SUN...VARIABLE WIND 10 KT BECOMING SE 20 KT IN THE AFTERNOON. SEAS 5 FT. .SUN NIGHT...SE WIND 30 KT. SEAS 8 FT. .MON...N WIND 30 KT. SEAS 8 FT. .TUE...W WIND 30 KT. SEAS 8 FT. .WED...SW WIND 20 KT. SEAS 6 FT. $$ PKZ180-020200- SOUTHWEST ALASKA WATERS CAPE NEWENHAM TO DALL POINT 350 AM ADT SAT SEP 1 2007 .TODAY...NW WIND 10 KT. SEAS 3 FT. PATCHY FOG. .TONIGHT AND SUN...VARIABLE WIND 10 KT. SEAS 2 FT. .SUN NIGHT...NE WIND 20 KT. SEAS 4 FT. .MON...NE WIND 25 KT. SEAS 7 FT. .TUE...N WIND 20 KT. SEAS 6 FT. .WED...NW WIND 15 KT. SEAS 4 FT. $$ PKZ170-020200- EASTERN ALEUTIANS CAPE SARICHEF TO NIKOLSKI 350 AM ADT SAT SEP 1 2007 ...GALE WARNING SUNDAY... .TODAY...N WIND 10 KT. SEAS 3 FT. PATCHY FOG. .TONIGHT...S WIND 15 KT. SEAS 4 FT. RAIN. .SUN...SE WIND 35 KT. SEAS 9 FT. RAIN. .SUN NIGHT...W WIND 35 KT. SEAS 14 FT. .MON...NW WIND 30 KT. SEAS 12 FT. .TUE...W WIND 25 KT. SEAS 9 FT. .WED...W WIND 20 KT. SEAS 8 FT. $$ PKZ171-020200- UNALASKA BAY 350 AM ADT SAT SEP 1 2007 ...GALE WARNING SUNDAY... .TODAY...N WIND 10 KT. SEAS 2 FT. .TONIGHT...VARIABLE WIND 10 KT. SEAS 2 FT. RAIN. .SUN...SE WIND 20 KT BECOMING E 35 KT IN THE AFTERNOON. SEAS 5 FT. RAIN. .SUN NIGHT...W WIND 20 KT. SEAS 6 FT. .MON...NW WIND 30 KT. SEAS 7 FT. .TUE...W WIND 20 KT. SEAS 4 FT. .WED...W WIND 15 KT. SEAS 3 FT. $$ PKZ172-020200- EASTERN ALEUTIANS NIKOLSKI TO ADAK 350 AM ADT SAT SEP 1 2007 ...GALE WARNING SUNDAY... .TODAY...VARIABLE WIND 15 KT. SEAS 4 FT. PATCHY FOG. .TONIGHT...SE WIND INCREASING TO 30 KT AFTER MIDNIGHT. SEAS BUILDING TO 10 FT. RAIN. .SUN...NW WIND 35 KT. SEAS 12 FT. RAIN. .SUN NIGHT...NW WIND 25 KT. SEAS 10 FT. .MON...NW WIND 25 KT. SEAS 8 FT. .TUE...W WIND 25 KT. SEAS 9 FT. .WED...SW WIND 20 KT. SEAS 7 FT. $$ PKZ175-020200- WESTERN ALEUTIANS ADAK TO KISKA 350 AM ADT SAT SEP 1 2007 ...SMALL CRAFT ADVISORY TONIGHT... .TODAY...VARIABLE WIND 15 KT BECOMING S 20 KT IN THE AFTERNOON. SEAS 5 FT. PATCHY FOG. RAIN. .TONIGHT...NE WIND 25 KT BECOMING NW AFTER MIDNIGHT. SEAS 8 FT. PATCHY FOG. RAIN. .SUN...NW WIND 20 KT. SEAS 7 FT. PATCHY FOG. .SUN NIGHT...NW WIND 20 KT. SEAS 8 FT. .MON...W WIND 20 KT. SEAS 7 FT. .TUE...W WIND 25 KT. SEAS 8 FT. .WED...SW WIND 30 KT. SEAS 9 FT. $$ PKZ176-020200- WESTERN ALEUTIANS KISKA TO ATTU 350 AM ADT SAT SEP 1 2007 ...SMALL CRAFT ADVISORY SUNDAY... .TODAY...S WIND 15 KT. SEAS 4 FT. PATCHY FOG. RAIN. .TONIGHT...NW WIND 20 KT. SEAS 5 FT. PATCHY FOG. .SUN...NW WIND 25 KT. SEAS 7 FT. PATCHY FOG. .SUN NIGHT...NW WIND 20 KT. SEAS 8 FT. .MON...W WIND 20 KT. SEAS 6 FT. .TUE...W WIND 25 KT. SEAS 8 FT. .WED...S WIND 25 KT. SEAS 7 FT. $$ PKZ185-020200- ST MATTHEW ISLAND WATERS 350 AM ADT SAT SEP 1 2007 .TODAY...VARIABLE WIND 10 KT. SEAS 2 FT. PATCHY FOG. .TONIGHT...SW WIND 15 KT. SEAS 3 FT. .SUN AND SUN NIGHT...VARIABLE WIND 10 KT. SEAS 3 FT. .MON...NW WIND 15 KT. SEAS 5 FT. .TUE AND WED...VARIABLE WIND 10 KT. SEAS 3 FT. $$ PKZ179-020200- PRIBILOF ISLANDS NEAR-SHORE WATERS 350 AM ADT SAT SEP 1 2007 .TODAY...NW WIND 10 KT. SEAS 2 FT. AREAS OF FOG. .TONIGHT...VARIABLE WIND 10 KT. SEAS 2 FT. .SUN...SE WIND 15 KT. SEAS 4 FT. RAIN. .SUN NIGHT...NE WIND 25 KT. SEAS 6 FT. .MON...N WIND 25 KT. SEAS 8 FT. .TUE...SW WIND 20 KT. SEAS 6 FT. .WED...VARIABLE WIND 10 KT. SEAS 3 FT. $$
000 FZAK52 PAFC 012355 CWFALU COASTAL WATERS FORECAST FOR SOUTHWEST ALASKA NATIONAL WEATHER SERVICE ANCHORAGE ALASKA 400 PM ADT SAT SEP 1 2007 MARINE FORECAST FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS UP TO 100 NM OUT. WIND FORECASTS REFLECT THE PREDOMINANT SPEED AND DIRECTION EXPECTED. SEA FORECASTS REPRESENT AN AVERAGE OF THE HIGHEST ONE-THIRD OF THE COMBINED WIND WAVE AND SWELL HEIGHT. PKZ199-021400- .SYNOPSIS FOR SOUTHWEST ALASKA+BRISTOL BAY+THE ALASKA PENINSULA WATERS AND THE ALEUTIAN ISLANDS... WEAK HIGH PRESSURE PERSISTS OVER THE EASTERN GULF WILL DISSIPATE 200 NM SOUTH OF YAKUTAT SAT NIGHT. INCREASING SOUTHERLY WINDS BEGIN TO MOVE INTO THE WESTERN GULF SUN NIGHT AS A 981 MB LOW MOVES ALONG THE ALASKA PENINSULA SUN NIGHT AND MON. $$ PKZ150-021400- COASTAL WATERS SOUTH OF THE ALASKA PENINSULA SITKINAK TO CASTLE CAPE 400 PM ADT SAT SEP 1 2007 ...GALE WARNING SUNDAY NIGHT... .TONIGHT...VARIABLE WIND TO 15 KT. SEAS 3 FT. .SUN...S WIND 15 KT. SEAS 4 FT. .SUN NIGHT...S WIND 20 KT BECOMING SE 35 KT AFTER MIDNIGHT. SEAS BUILDING TO 11 FT. RAIN. .MON...S WIND 35 KT. SEAS 13 FT. .MON NIGHT...SW WIND 30 KT. SEAS 14 FT. .TUE...W WIND 35 KT. SEAS 15 FT. .WED...W WIND 25 KT. SEAS 11 FT. .THU...W WIND 15 KT. SEAS 6 FT. $$ PKZ155-021400- COASTAL WATERS SOUTH OF THE ALASKA PENINSULA CASTLE CAPE TO CAPE SARICHEF 400 PM ADT SAT SEP 1 2007 ...GALE WARNING SUNDAY NIGHT... .TONIGHT...N WIND 15 KT IN THE EVENING. SEAS 4 FT. .SUN...VARIABLE WIND 10 KT BECOMING S 25 KT IN THE AFTERNOON WEST OF SANAK ISLANDS. SEAS BUILDING TO 7 FT. .SUN NIGHT...SE WIND 35 KT BECOMING SW AFTER MIDNIGHT. SEAS 13 FT. RAIN. .MON...SW WIND 35 KT. SEAS 16 FT. .MON NIGHT...W WIND 35 KT. SEAS 18 FT. .TUE...W WIND 35 KT. SEAS 14 FT. .WED...W WIND 25 KT. SEAS 10 FT. .THU...SW WIND 15 KT. SEAS 6 FT. $$ PKZ160-021400- BRISTOL BAY WATERS CAPE NEWENHAM TO PORT HEIDEN 400 PM ADT SAT SEP 1 2007 ...SMALL CRAFT ADVISORY SUNDAY NIGHT... .TONIGHT...NW WIND 15 KT. SEAS 4 FT. PATCHY FOG. .SUN...VARIABLE WIND 10 KT. SEAS 2 FT. PATCHY FOG. .SUN NIGHT...SE WIND 15 KT BECOMING E 30 KT AFTER MIDNIGHT. SEAS BUILDING TO 8 FT. RAIN. .MON...E WIND 30 KT. SEAS 10 FT. .MON NIGHT...N WIND 20 KT. SEAS 8 FT. .TUE AND WED...W WIND 20 KT. SEAS 7 FT. .THU...SW WIND 15 KT. SEAS 5 FT. $$ PKZ165-021400- PORT HEIDEN TO CAPE SARICHEF 400 PM ADT SAT SEP 1 2007 ...SMALL CRAFT ADVISORY SUNDAY NIGHT... .TONIGHT...VARIABLE WIND 10 KT. SEAS 3 FT. PATCHY FOG. .SUN...S WIND 10 KT BECOMING SE 20 KT IN THE AFTERNOON. SEAS 5 FT. PATCHY FOG. RAIN. .SUN NIGHT...E WIND 30 KT. HIGHER GUSTS IN BAYS AND PASSES. SEAS 10 FT. RAIN. .MON...SE WIND 25 KT BECOMING N WIND IN THE AFTERNOON. SEAS 9 FT. .MON NIGHT...NW WIND 35 KT. SEAS 11 FT. .TUE...W WIND 30 KT. SEAS 10 FT. .WED...SW WIND 20 KT. SEAS 7 FT. .THU...SW WIND 15 KT. SEAS 5 FT. $$ PKZ180-021400- SOUTHWEST ALASKA WATERS CAPE NEWENHAM TO DALL POINT 400 PM ADT SAT SEP 1 2007 .TONIGHT...NW WIND 10 KT. SEAS 2 FT. AREAS OF FOG. .SUN...S WIND 10 KT. SEAS 2 FT. AREAS OF FOG. .SUN NIGHT...VARIABLE WIND 10 KT BECOMING NE 20 KT AFTER MIDNIGHT. SEAS 5 FT. PATCHY FOG. .MON...NE WIND 25 KT. SEAS 7 FT. .MON NIGHT...N WIND 20 KT. SEAS 6 FT. .TUE AND WED...NW WIND 15 KT. SEAS 5 FT. .THU...VARIABLE WIND 10 KT. SEAS 3 FT. $$ PKZ170-021400- EASTERN ALEUTIANS CAPE SARICHEF TO NIKOLSKI 400 PM ADT SAT SEP 1 2007 ...GALE WARNING SUNDAY AND SUNDAY NIGHT... .TONIGHT...VARIABLE WIND 10 KT BECOMING S 15 KT AFTER MIDNIGHT. SEAS 5 FT. RAIN. .SUN...SE WIND 35 KT. SEAS 11 FT. RAIN. .SUN NIGHT...S WIND 30 KT BECOMING NW AFTER MIDNIGHT. SEAS 15 FT. RAIN. .MON...NW WIND 35 KT. SEAS 13 FT. .MON NIGHT...W WIND 30 KT. SEAS 12 FT. .TUE...W WIND 25 KT. SEAS 8 FT. .WED...W WIND 20 KT. SEAS 8 FT. .THU...S WIND 25 KT. SEAS 8 FT. $$ PKZ171-021400- UNALASKA BAY 400 PM ADT SAT SEP 1 2007 ...GALE WARNING SUNDAY... .TONIGHT...VARIABLE WIND 10 KT. SEAS 2 FT. RAIN. .SUN...SE WIND 15 KT INCREASING TO 35 KT IN THE AFTERNOON. SEAS 5 FT. RAIN. .SUN NIGHT...S WIND 20 KT BECOMING NW AFTER MIDNIGHT. SEAS 7 FT. RAIN. .MON...NW WIND 35 KT. SEAS 9 FT. .MON NIGHT...NW WIND 25 KT. SEAS 5 FT. .TUE...W WIND 20 KT. SEAS 4 FT. .WED...W WIND 15 KT. SEAS 3 FT. .THU...S WIND 20 KT. SEAS 4 FT. $$ PKZ172-021400- EASTERN ALEUTIANS NIKOLSKI TO ADAK 400 PM ADT SAT SEP 1 2007 ...SMALL CRAFT ADVISORY THROUGH SUNDAY NIGHT... .TONIGHT...S WIND 20 KT BECOMING SE WIND 30 KT AFTER MIDNIGHT. SEAS BUILDING TO 10 FT. PATCHY FOG. RAIN. .SUN...NW WIND 30 KT. SEAS 11 FT. PATCHY FOG. RAIN. .SUN NIGHT...NW WIND 25 KT. SEAS 9 FT. .MON...NW WIND 20 KT. SEAS 8 FT. .MON NIGHT...W WIND 20 KT. SEAS 7 FT. .TUE...W WIND 25 KT. SEAS 8 FT. .WED...SW WIND 25 KT. SEAS 8 FT. .THU...S WIND 25 KT. SEAS 9 FT. $$ PKZ175-021400- WESTERN ALEUTIANS ADAK TO KISKA 400 PM ADT SAT SEP 1 2007 ...SMALL CRAFT ADVISORY TONIGHT... .TONIGHT...E WIND 25 KT BECOMING N AFTER MIDNIGHT. SEAS BUILDING TO 8 FT. PATCHY FOG. RAIN. .SUN...NW WIND 20 KT. SEAS 7 FT. PATCHY FOG. .SUN NIGHT...NW WIND 25 KT. SEAS 7 FT. PATCHY FOG. .MON AND MON NIGHT...NW WIND 20 KT. SEAS 7 FT. .TUE...W WIND 20 KT. SEAS 7 FT. .WED...SW WIND 30 KT. SEAS 10 FT. .THU...SW WIND 20 KT. SEAS 10 FT. $$ PKZ176-021400- WESTERN ALEUTIANS KISKA TO ATTU 400 PM ADT SAT SEP 1 2007 ...SMALL CRAFT ADVISORY SUNDAY AND SUNDAY NIGHT... .TONIGHT...NW WIND 15 KT. SEAS 5 FT. PATCHY FOG. RAIN SHOWERS. .SUN...NW WIND 25 KT. SEAS 7 FT. PATCHY FOG. .SUN NIGHT...NW WIND 25 KT. SEAS 7 FT. PATCHY FOG. .MON...W WIND 15 KT. SEAS 5 FT. .MON NIGHT...W WIND 20 KT. SEAS 6 FT. .TUE...W WIND 25 KT. SEAS 7 FT. .WED AND THU...SW WIND 25 KT. SEAS 8 FT. $$ PKZ185-021400- ST MATTHEW ISLAND WATERS 400 PM ADT SAT SEP 1 2007 .TONIGHT...SW WIND 15 KT. SEAS 4 FT. AREAS OF FOG. .SUN...S WIND 15 KT. SEAS 3 FT. AREAS OF FOG. .SUN NIGHT THROUGH MON NIGHT...N WIND 15 KT. SEAS 4 FT. PATCHY FOG. .TUE AND WED...VARIABLE WIND 10 KT. SEAS 3 FT. .THU...E WIND 15 KT. SEAS 5 FT. $$ PKZ179-021400- PRIBILOF ISLANDS NEAR-SHORE WATERS 400 PM ADT SAT SEP 1 2007 ...SMALL CRAFT ADVISORY SUNDAY NIGHT... .TONIGHT...VARIABLE WIND 10 KT. SEAS 2 FT. AREAS OF FOG. .SUN...E WIND 15 KT. SEAS 5 FT. AREAS OF FOG. RAIN. .SUN NIGHT...NE WIND 25 KT. SEAS 8 FT. PATCHY FOG. RAIN. .MON...N WIND 30 KT. SEAS 9 FT. .MON NIGHT...NW WIND 20 KT. SEAS 7 FT. .TUE...SW WIND 15 KT. SEAS 5 FT. .WED...VARIABLE WIND 10 KT. SEAS 5 FT. .THU...S WIND 20 KT. SEAS 6 FT. $$
What forecasters said that day
The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Anchorage, AK wrote its last area forecast discussion before this gale warning went out at Aug 31, 12:00 AM AKDT, 11 hours earlier.
Area forecast discussion, Aug 31, 12:00 AM AKDT, 11 hours before
AREA FORECAST DISCUSSION SOUTHCENTRAL AND SOUTHWEST ALASKA 500 AM ADT FRI AUG 31 2007 .ANALYSIS AND UPPER LEVELS... FAIRLY BENIGN WEATHER IS PRESENT OVER THE REGION THIS MORNING. VERY LIGHT FLOW AT THE SURFACE AND ALOFT EXISTS FROM THE EASTERN BERING EAST INTO THE MAINLAND. A SURFACE THERMAL TROUGH IS PRESENT OVER THE SOUTHERN MAINLAND ALONG WITH A VERY WEAK UPPER LEVEL LOW OVER THE ALASKA PENINSULA. A WEAK SURFACE HIGH IS LOCATED OVER THE CENTRAL BERING. A STRONG UPPER LEVEL JET RESIDES THIS MORNING ROUGHLY ALONG THE WESTERN TO CENTRAL ALEUTIANS. HOWEVER...ONLY A WEAK SURFACE LOW PRESSURE IS ASSOCIATED WITH THE JET. CHANGES IN THIS PATTERN WILL BE PRETTY MINOR THROUGH SATURDAY. THEN THE MAIN CHANGE BEGINNING SATURDAY NIGHT WILL BE LOW PRESSURE OVERTAKING THE BERING/ALEUTIANS FROM WEST TO EAST. .MODEL DISCUSSION... MODELS ARE IN GOOD AGREEMENT THROUGH SATURDAY NIGHT. BEGINNING SUNDAY MORNING...MODELS DIFFER ON THE TRACK OF THE LOW MOVING FROM WEST TO EAST THROUGH THE ALEUTIANS. NONE OF THE MODELS HAVE BEEN CONSISTENT AT ALL...SO NOT A LOT OF TRUST IN ANY ONE SOLUTION. WIDE RANGE BETWEEN GFS ENSEMBLE MEAN AND OPERATIONAL GFS IS NOT A GREAT SIGN. THE DIFFERENCE IN THE LOCATION OF THE LOW SUNDAY AFTERNOON IS ABOUT 500 MILES AMONG THE MODELS...WHICH IS NOT AS BAD AS IT CAN BE IN THIS PART OF THE WORLD. UNDERSTANDABLY...MODELS REMAIN IN POOR AGREEMENT THROUGH NEXT WEEK. HOWEVER...COMMONALITY DOES EXIST AMONG THE MODELS FOR A MORE ACTIVE WEATHER PATTERN AND LOW PRESSURE ACROSS MOST OF THE REGION NEXT WEEK. .SHORT TERM FORECAST... SOUTHCENTRAL AND SOUTHWEST MAINLAND... EXPECT STORMS TO FIRE AGAIN OVER THE SOUTHERN MAINLAND THIS AFTERNOON. THERE PROBABLY WILL NOT BE QUITE AS MUCH ACTIVITY AS YESTERDAY...BUT STILL A DECENT AMOUNT. AFTERNOON THUNDERSTORM AND CONVECTIVE ACTIVITY WILL CONTINUE TO DECREASE SATURDAY AND ESPECIALLY SUNDAY AS MORE STABLE WEAK SOUTHERLY ONSHORE FLOW TAKES OVER. THERE WILL BE A FAIR AMOUNT OF CLOUDS AROUND OVER THE WEEKEND...HOWEVER...WITH SOME RAIN CHANCES. BERING SEA/ALEUTIANS... FAIRLY TRANQUIL WEATHER TO PERSIST OVER THE EASTERN BERING/ALEUTIANS THROUGH SATURDAY WITH WEAK HIGH PRESSURE BUT AS USUAL PLENTY OF CLOUDS. FOR TODAY...THE MAIN WINDS AND RAIN WILL BE OVER THE WESTERN TO CENTRAL ALEUTIANS AS A WEAK LOW PRESSURE GRAZES JUST SOUTH OF THE AREA AS IT MOVES FROM WEST TO EAST. THE NEXT LOW WILL BE MORE OF A WEATHER MAKER AS IT REACHES THE WESTERN ALEUTIANS SATURDAY...THEN STRENGTHENS AS IT MOVES EAST ALONG THE CHAIN INTO SUNDAY. .LONG TERM FORECAST... MORE ACTIVE WEATHER TO BE PRESENT OVER THE REGION FOR NEXT WEEK WITH PROBABLY SEVERAL SIGNIFICANT AREAS OF LOW PRESSURE TO AFFECT THE REGION. THE LOW WHICH WILL HAVE MOVED FROM WEST TO EAST THROUGH THE ALEUTIANS OVER THE WEEKEND WILL REACH THE WESTERN GULF OF ALASKA MONDAY OR TUESDAY. MODELS HAVE BEEN INDICATING MORE STRONGER LOWS TO FOLLOW FOR THE BERING TOWARD THE MIDDLE TO LATTER PART OF THE NEXT WEEK...WHICH WOULD CERTAINLY MAKE SENSE FOR THIS TIME OF THE YEAR. .AER/ALU...WATCH/WARNING SUMMARY PUBLIC...NONE. MARINE...NONE. FIRE WEATHER...NONE. FOISY AUG 07
In the hours before
Special weather statement, Aug 31, 8:00 AM AKDT, 3 hours before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE ANCHORAGE AK 100 PM ADT FRI AUG 31 2007 AKZ181-042000- ...LOW LEVEL ERUPTIONS AT PAVLOF VOLCANO... THE ALASKA VOLCANO OBSERVATORY HAS REPORTED LOW LEVEL ERUPTIONS AT PAVLOF VOLCANO. THE CURRENT LEVEL OF ACTIVITY MAY PRODUCE A DUSTING OF ASH IN AREAS NEAR THE VOLCANO. IF ACTIVITY INCREASES A VOLCANIC ASH ADVISORY WITH SPECIFIC DETAILS ABOUT THE ASHFALL AREA AND IMPACTS WILL BE ISSUED. THIS STATEMENT WILL BE UPDATED IF NECESSARY.
The office that day
Everything else NWS Anchorage, AK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 30, 5:14 PM AKDT | Ashfall Advisory | AFC | 8 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.